My husband has been taking Suboxone for several week, 8mg 3x daily. Our insurance has just been cancelled so the med. will cost $487 for a 30 day supply. Does anyone know of a GENERIC BRAND that my husband can ask his dr. about? Sometimes drs. are not as forthcoming, so I want to bring it up.
5 Sep 2010
They are working on one but I don't think it is licensed yet. There is one for the sister medication subutex. CVS pharmacy has been really nice to me about filling a partial rx of suboxone for me for as few as 2 pills at a time. Ask to see if they might do this for your husband. He may be able to take less of this medication, it is often prescribed at a higher dose than is needed. You should get him to get that cleared with the doctor who prescribed it. It lasts for a while on the receptor sites, usually over 24 hours. Since he has only been taking it for a few weeks, it probably won't be that hard to taper it. I am not a doctor, but have been on suboxone for 2 years and have gotten down from 12 mgs to .5 mgs. I found that it was not hard for me to drop the dose. Please get him to call his doctor and explain about the money situation and see what their advice is.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. said that subutex was primarily only prescribed & was given to women who were pregnant. I have compained of depression with suboxone - ...
3 answers • 26 Jun 2009
1 answer • 1 Jul 2009
... be able to kick it without help from meds like suboxone. Problem is Im broke no ins. and cant figure out even where to start to get entered into ...
5 answers • 23 Oct 2010
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
... can't seem to take the meds as prescribed, running out of my oxycodone halfway through the month.To avoid w/d symps, I've been getting ...
2 answers • 5 Sep 2011